American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[32] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ciro Ciliberto and Rick Miranda. Linear systems of plane curves with base points of equal multiplicity. Trans. Amer. Math. Soc. 352 (2000) 4037-4050. MR 1637062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jean-Louis Colliot-Thélène. Principe local-global pour les zéro-cycles sur les surfaces réglées. J. Amer. Math. Soc. 13 (2000) 101-124. MR 1697092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Seán Keel and James McKernan. Rational curves on quasi-projective surfaces. Memoirs of the AMS 140 (1999) MR 1610249.
Book volume table of contents   

[36] Terry Fuller. Distinguishing embedded curves in rational complex surfaces. Proc. Amer. Math. Soc. 126 (1998) 305-310. MR 1416086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Brian Harbourne. Anticanonical Rational Surfaces. Trans. Amer. Math. Soc. 349 (1997) 1191-1208. MR 1373636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Francisco Javier Gallego, Luis Giraldo and Ignacio Sols. Bounding families of ruled surfaces. Proc. Amer. Math. Soc. 124 (1996) 2943-2951. MR 1363420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] D.-Q. Zhang. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996) 4175-4184. MR 1348158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Brian Harbourne. Rational surfaces with $K^2>0$. Proc. Amer. Math. Soc. 124 (1996) 727-733. MR 1307526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jeanne Duflot and Rick Miranda. The Gaussian map for rational ruled surfaces . Trans. Amer. Math. Soc. 330 (1992) 447-459. MR 1061775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Lee J. McEwan. Families of rational surfaces preserving a cusp singularity . Trans. Amer. Math. Soc. 321 (1990) 691-716. MR 968419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Xavier Gómez-Mont. Holomorphic foliations in ruled surfaces . Trans. Amer. Math. Soc. 312 (1989) 179-201. MR 983870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Fernando Serrano. A note on quadrics through an algebraic curve . Proc. Amer. Math. Soc. 102 (1988) 451-454. MR 928958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Brian Harbourne and William E. Lang. Multiple fibers on rational elliptic surfaces . Trans. Amer. Math. Soc. 307 (1988) 205-223. MR 936813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Brian Harbourne. Rational surfaces with infinite automorphism group and no antipluricanonical curve . Proc. Amer. Math. Soc. 99 (1987) 409-414. MR 875372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Brian Harbourne. Complete linear systems on rational surfaces . Trans. Amer. Math. Soc. 289 (1985) 213-226. MR 779061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Yumiko Umezu. Quartic surfaces of elliptic ruled type . Trans. Amer. Math. Soc. 283 (1984) 127-143. MR 735411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. F. Carpenter. Ruled surfaces whose flecnode curves have plane branches . Trans. Amer. Math. Soc. 16 (1915) 509-532. MR 1501026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia